# SDR UALA2012080604225

- Difficulty date: August 2, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 56,649 hours, 21,257 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAILCONE HAS 4 INCH CRACK AT 12 O`CLOCK POSITION TOWARDS THE END OF CONE.  REPLACED THE TAILCONE.
